Half Logistic Weibull Generalized-G Family of Distributions: Model, Properties and Applications

Half Logistic Weibull Generalized-G Family of Distributions

  • Broderick Oluyede Botswana International University of Science and Technology
  • Fastel Chipepa Botswana International University of Science and Technology
  • Boikanyo Makubate Botswana International University of Science and Technology

Abstract

We develop a new family of distributions, namely, half logistic Weibull generalized-G, which
is an infinite linear combination of the exponentiated-G family of distributions. From the special cases
considered, the distribution can handle heavy tailed data and has non-monotonic hazard rate functions.
We also conducted a simulation study to assess the consistency of the maximum likelihood estimates.
Real data examples are provided to demonstrate the usefulness of the proposed model in comparison with
several other existing models.

Published
2021-05-02
How to Cite
OLUYEDE, Broderick; CHIPEPA, Fastel; MAKUBATE, Boikanyo. Half Logistic Weibull Generalized-G Family of Distributions: Model, Properties and Applications. Eurasian Bulletin of Mathematics (ISSN: 2687-5632), [S.l.], v. 4, n. 1, p. 8-31, may 2021. ISSN 2687-5632. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/60>. Date accessed: 19 june 2021.